MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/oxfordjournals.eurheartj.a062315

Медицинская библиотека · European heart journal · 1987

Torsade de pointes during loading with amiodarone.

Leroy G, Haiat R, Barthelemy M, Lionnet F

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Torsade de pointes represents a potential complication of chronic amiodarone therapy. Several reports have emphasized the need for a loading dose in order to achieve therapeutic blood levels rapidly. We report a case of torsade de pointes following a single oral dose of amiodarone (1400 mg or 30 mg kg-1) administered after short intravenous loading for prevention of paroxysmal atrial flutter. Torsades de pointes were preceded and associated with marked QT prolongation and bradycardia. This report suggests that careful monitoring of patients undergoing oral amiodarone loading is necessary.

Для цитирования: Leroy G, Haiat R, Barthelemy M, Lionnet F. Torsade de pointes during loading with amiodarone.. European heart journal. 1987. DOI: 10.1093/oxfordjournals.eurheartj.a062315.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.